# SDR VTZA97523

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Ttl Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6335 - PWM-BOS - ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE DROPPED TO 40 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TTL BYPASS VALVE, OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED FOR RETURN TO SERVICE.  (M)
